Nonexistence of BLUE's under a randomization model for the randomized block design

Kaiser, Lee D. . Journal of Statistical Planning and Inference 1989. 22 :63-69

Locate this article in:

Bibtex

@article{CIS-88339,
  Author = {Kaiser, Lee D.},
  Title = {Nonexistence of BLUE's under a randomization model for the randomized block design},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {22},
  Year = {1989},
  Pages = {63--69},
  Keywords = {Finite population, Sampling}
}

Similar articles